# SDR FDEA202002180352

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274609214
- Condition: Damaged
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, AFT CABIN, FLOOR SEAT TRACK BROKEN AT FR63, -Y2463 REMOVED SEAT TRACK BROKEN AT FR 63 -Y2463 IAW SRM 53-10-16, FIG 201 FABRICATED   REPAIR SEAT TRACK FROM P/N A53274005-SFS-DAP BATCH 3430629 IAW SRM 53-10-16 FIG. 201   INSTALLED REPAIR SEAT TRACK AT FR 63 -Y2463 IAW SRM 53-10-16 FIG 201, CAT "A" AND M  MAJOR   REPAIR.
